# SDR AALA202205115051

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737
- Aircraft serial: 29540
- Aircraft time: 60,779 hours, 25,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING, THE FWD ENTRY DOOR LIGHT ILLUMINATED. DOOR L1 HANDLE VERIFIED SLIGHTLY UP. AT DEPARTURE ALL DOOR HANDLES WERE DOWN. ADJUSTED DOOR VERTICAL ADJUSTMENT PER B737 NG AMM 52-11-00-820-801. ADJUSTED DOOR SOFT LATCHING ADJUSTMENT PER B737 NG AMM 52-11-00-820-802 CHECKS GOOD.
